# SDR CA130502010

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 20,860 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUNS AFTER NR 1 ENGINE REPLACEMENT, NR 2 ENGINE WAS FOUND TO HAVE A MAJOR OIL LEAK. 6 LITERS.  A LEAK CHECK RUN WAS CARRIED OUT AND OIL WAS LEAKING FROM THE PROPELLER SHAFT OIL SEAL AREA.  ON FURTHER INVESTIGATION, THE OIL WAS COMING FROM THE SEAL DRAIN LINE AND THE HYDRAULIC.  PUMP GEAR SHAFT OIL SEAL WAS FOUND MIGRATED OUT OF THE SEAL CARRIER.  ON ADDITIONAL INVESTIGATION THE ENGINE DRAIN MANIFOLD OVERBOARD DRAIN AND EJECTOR WERE FOUND CLOGGED.  THIS MAY HAVE CREATED A BACKPRESSURE CAUSING HYDRAULIC.  PUMP GEAR SHAFT SEAL MIGRATION RESULTING IN SUBSEQUENT OIL LOSS THROUGH THE DRAIN LINE AND OUT AT THE PROPELLER SHAFT SEAL AREA.
